# SDR FDEA202107181805

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N831553
- Condition: Gouged
- Location: Bs 332-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT ,FWD FRAME ,WEB I/B OF SNUBBER IS GOUGED REMOVED AND REPLACED WEB PER FEDEX EA # F-5310-T0362821
